MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CARBON DIOXIDE
Catalog Number 03L80-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this information was previously submitted under manufacturer report 1628664-2018-01887.The likely cause was changed from the architect c8000 analyzer ln 01g06-11 sn (b)(4) to the carbon dioxide reagents ln 03l80-31 lot 52577uq02 on 14september2018.Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of field data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.Historical performance of the reagent lot was evaluated using world wide data.The patient data was analyzed and within established control limits.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.
 
Event or Problem Description
The customer observed a falsely elevated carbon dioxide result on the architect c8000 analyzer.The following data was provided: (b)(4) initial co2 32, repeat 29 mmol/l.There was no impact to patient management reported.

Brand Name
CLINICAL CHEMISTRY CARBON DIOXIDE
Common Device Name
CARBON DIOXIDE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key7919998
Report Number1628664-2018-01923
Device Sequence Number13789762
Product Code KHS
UDI-Device Identifier00380740005962
UDI-Public00380740005962
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060295
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number03L80-31
Device Lot Number52577UQ02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2018
Initial Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1